MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP ARCTIC FRONT ADVANCE PRO¿ CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION

MEDTRONIC CRYOCATH LP ARCTIC FRONT ADVANCE PRO¿ CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number AFAPRO28
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The balloon catheter afapro28 with lot number 08996 was returned and analyzed.External visual inspection showed the device was intact with no apparent issues.Smart chip verification indicated the catheter was used for two injections.The catheter was able to complete the performance test with testing console without triggering any system notice.Dissection testing showed a guide wire lumen kink 1.18 inches from the tip.The pressure test did not show any breach at the kink location.In conclusion, the reported guide wire lumen kink issue was confirmed through product analysis.The balloon catheter failed the returned product inspection due to guide wire lumen kink.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, the guidewire lumen kinked when the balloon catheter was inflated.The balloon catheter was replaced.The case was completed with cryo.No patient complications have been reported as a result of this event.

Brand Name
ARCTIC FRONT ADVANCE PRO¿ CARDIAC CRYOABLATION CATHETER
Common Device Name
PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key9694516
Report Number3002648230-2020-00081
Device Sequence Number2825197
Product Code OAE
UDI-Device Identifier00763000088637
UDI-Public00763000088637
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P100010/S015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2020
Device Model NumberAFAPRO28
Device Catalogue NumberAFAPRO28
Device Lot Number08996
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1